# SDR AALA20161129021

- Difficulty date: November 26, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N962TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53612
- Aircraft time: 48,947 hours, 24,069 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  AFT LEFT OVERWING EMERGENCY EXIT LIGHT AT ROW 21A HAS A BROKEN LENS COVER.  REMOVED AND REPLACED LENS COVER.  OPERATIONAL CHECK GOOD.
